International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 3, Pages 169-174

A generalization of a theorem of Faith and Menal and applications

Kentaro Tsuda

Department of Mathematics, Graduate School of Natural Science and Technology, Okayama University, Okayama 700, Japan

Received 19 December 1997; Revised 10 March 1998

Copyright © 2000 Kentaro Tsuda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In 1995, Faith and Menal have established the V -ring theorem which gives a characterization of a V-ring. In this paper, we generalize this theorem to V-modules and consider some applications for Noetherian self-cogenerators.